MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.25/30; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.25/30; CORONARY DRUG-ELUTING STENT
Model Number 401765
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a severely calcified lesion in a tortuous rca.During procedure the stent dislodged.
 
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned delivery system revealed that the balloon is still folded and does not show any signs of inflation.Microscopic analysis of the balloon surface revealed clear visible stent imprints, indicating that the stent was properly crimped in between the two radiopaque markers at the time of delivery.The stent remained in patient and was therefore not returned.Review of the manufacturing history of the product detailed above did not reveal any nonconformity.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all inprocess controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO (US) 2.25/30
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8824083
Report Number1028232-2019-03119
Device Sequence Number14209898
Product Code NIQ
UDI-Device Identifier07640130439207
UDI-Public07640130439207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2020
Device Model Number401765
Device Catalogue NumberSEE MODEL NO.
Device Lot Number11183066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;